Alert archive / Florida / Gale Warnings in 2009

Gale Warning 2, NWS Tampa Bay, FL

November 9, 2009

NWS Tampa Bay, FL issued this gale warning at Nov 9, 2009, 12:02 AM EST. It was in force for 19 hr. No storm report in the archive falls inside the area while it was in force.

The area

The counties it named.

The facts

Issued
Nov 9, 2009, 12:02 AM EST (05:02 UTC)
Expired
Nov 9, 2009, 7:00 PM EST
In force
19 hr
Issued by
NWS Tampa Bay, FL

The text

As transmitted, in the capitals the NWS used until 2016.

390 
WHUS72 KTBW 090502
MWWTBW

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE TAMPA BAY RUSKIN FL
1202 AM EST MON NOV 9 2009

...GALE WARNING IN EFFECT THROUGH THIS EVENING FOR THE OFFSHORE
WATERS FROM BONITA BEACH TO THE SUWANNEE RIVER...
...SMALL CRAFT ADVISORY REMAINS IN EFFECT THROUGH TUESDAY
AFTERNOON...

.STRONG HIGH PRESSURE OVER THE EASTERN UNITED STATES COMBINED
WITH HURRICANE IDA MOVING ACROSS GULF OF MEXICO WILL KEEP A
STRONG PRESSURE GRADIENT OVER THE GULF WATERS THROUGH AT LEAST
TUESDAY. BREEZY EAST WINDS WILL CREATE HAZARDOUS BOATING
CONDITIONS WITH ELEVATED SEAS THROUGH THE PERIOD.

GMZ830-090615-
/O.CAN.KTBW.SC.Y.0024.000000T0000Z-091109T0900Z/
TAMPA BAY WATERS-
1202 AM EST MON NOV 9 2009

...SMALL CRAFT ADVISORY IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN TAMPA BAY RUSKIN HAS CANCELLED
THE SMALL CRAFT ADVISORY. 

WINDS HAVE SUBSIDED TO BELOW 20 KNOTS IN THE TAMPA BAY WATERS. MARINERS
SHOULD EXERCISE CAUTION AS WINDS WILL STILL BE BREEZY FROM THE
EAST AT 15 KNOTS.

$$

GMZ870-873-876-091015-
/O.NEW.KTBW.GL.W.0002.091109T0502Z-091110T0000Z/
/O.EXT.KTBW.SC.Y.0024.000000T0000Z-091110T2200Z/
TARPON SPRINGS TO SUWANNEE RIVER OUT 20 TO 60 NM-
ENGLEWOOD TO TARPON SPRINGS OUT 20 TO 60 NM-
BONITA BEACH TO ENGLEWOOD OUT 20 TO 60 NM-
1202 AM EST MON NOV 9 2009

...GALE WARNING IN EFFECT UNTIL 7 PM EST MONDAY...
...SMALL CRAFT ADVISORY NOW IN EFFECT FROM 7 PM MONDAY TO 5 PM
EST TUESDAY...

THE NATIONAL WEATHER SERVICE IN TAMPA BAY RUSKIN HAS ISSUED A
GALE WARNING...WHICH IS IN EFFECT UNTIL 7 PM EST MONDAY. THE
SMALL CRAFT ADVISORY IS NOW IN EFFECT FROM 7 PM MONDAY TO 5 PM
EST TUESDAY. 

EASTERLY FLOW WILL GRADUALLY VEER TO THE SOUTHEAST AS HURRICANE
IDA MOVES NORTH THROUGH THE GULF. SUSTAINED WINDS OF 25 TO 30
KNOTS WITH GUSTS OVER 40 KNOTS WILL CREATE HAZARDOUS MARINE
CONDITIONS. WINDS WILL GRADUALLY DECREASE TO AROUND 2O KNOTS FROM
MONDAY NIGHT TO EARLY TUESDAY.

$$

GMZ850-853-856-091015-
/O.EXT.KTBW.SC.Y.0024.000000T0000Z-091110T2200Z/
TARPON SPRINGS TO SUWANNEE RIVER OUT 20 NM-
ENGLEWOOD TO TARPON SPRINGS OUT 20 NM-
BONITA BEACH TO ENGLEWOOD OUT 20 NM-
1202 AM EST MON NOV 9 2009

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 5 PM EST TUESDAY...

THE SMALL CRAFT ADVISORY IS NOW IN EFFECT UNTIL 5 PM EST TUESDAY.

SUSTAINED WINDS OF 20 TO 25 KNOTS WITH HIGHER GUST WILL PERSIST
THROUGH TUESDAY AS HURRICANE IDA MOVES NORTH.
MARINERS...ESPECIALLY THOSE THAT ARE INEXPERIENCED OR OPERATING
SMALLER VESSELS...MAY WISH TO POSTPONE TRIPS UNTIL CONDITIONS
IMPROVE.

$$
2 follow-up statements
521 
WHUS72 KTBW 090918
MWWTBW

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE TAMPA BAY RUSKIN FL
418 AM EST MON NOV 9 2009

...GALE WARNING IN EFFECT THROUGH THIS EVENING FOR THE OFFSHORE
WATERS FROM BONITA BEACH TO THE SUWANNEE RIVER... 
...SMALL CRAFT ADVISORY REMAINS IN EFFECT THROUGH TUESDAY
AFTERNOON...

.STRONG HIGH PRESSURE OVER THE EASTERN UNITED STATES COMBINED
WITH HURRICANE IDA MOVING NORTH THROUGH GULF OF MEXICO WILL KEEP
A STRONG PRESSURE GRADIENT OVER THE GULF WATERS THROUGH AT LEAST
TUESDAY. BREEZY EAST WINDS VEERING SOUTHEAST WILL CREATE
HAZARDOUS BOATING CONDITIONS WITH ELEVATED SEAS THROUGH THE
PERIOD.

GMZ870-873-876-092015-
/O.CON.KTBW.GL.W.0002.000000T0000Z-091110T0000Z/
/O.EXT.KTBW.SC.Y.0024.000000T0000Z-091110T2200Z/
TARPON SPRINGS TO SUWANNEE RIVER OUT 20 TO 60 NM-
ENGLEWOOD TO TARPON SPRINGS OUT 20 TO 60 NM-
BONITA BEACH TO ENGLEWOOD OUT 20 TO 60 NM-
418 AM EST MON NOV 9 2009

...GALE WARNING REMAINS IN EFFECT UNTIL 7 PM EST THIS EVENING...
...SMALL CRAFT ADVISORY NOW IN EFFECT FROM 7 PM THIS EVENING TO
5 PM EST TUESDAY...

THE SMALL CRAFT ADVISORY IS IN EFFECT FROM 7 PM THIS EVENING TO 5
PM EST TUESDAY. A GALE WARNING REMAINS IN EFFECT UNTIL 7 PM EST
THIS EVENING.

EASTERLY FLOW WILL GRADUALLY VEER TO THE SOUTHEAST AS HURRICANE
IDA MOVES NORTH THROUGH THE GULF. SUSTAINED WINDS OF 25 TO
30 KNOTS WITH GUSTS OVER 40 KNOTS WILL CREATE HAZARDOUS MARINE
CONDITIONS. WINDS WILL GRADUALLY DECREASE TO AROUND 2O KNOTS FROM
MONDAY NIGHT TO EARLY TUESDAY.

$$

GMZ850-853-856-092015-
/O.CON.KTBW.SC.Y.0024.000000T0000Z-091110T2200Z/
TARPON SPRINGS TO SUWANNEE RIVER OUT 20 NM-
ENGLEWOOD TO TARPON SPRINGS OUT 20 NM-
BONITA BEACH TO ENGLEWOOD OUT 20 NM-
418 AM EST MON NOV 9 2009

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 5 PM EST
TUESDAY...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 5 PM EST TUESDAY. 

SUSTAINED WINDS OF 20 TO 25 KNOTS WITH HIGHER GUST WILL PERSIST
THROUGH TUESDAY AS HURRICANE IDA MOVES NORTH. MARINERS...
ESPECIALLY THOSE THAT ARE INEXPERIENCED OR OPERATING SMALLER
VESSELS...MAY WISH TO POSTPONE TRIPS UNTIL CONDITIONS IMPROVE.

$$
171 
WHUS72 KTBW 092111
MWWTBW

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE TAMPA BAY RUSKIN FL
411 PM EST MON NOV 9 2009

...GALE WARNING IN EFFECT THROUGH THIS EVENING FOR THE OFFSHORE
WATERS FROM BONITA BEACH TO THE SUWANNEE RIVER... ...SMALL CRAFT
ADVISORY REMAINS IN EFFECT THROUGH TUESDAY AFTERNOON...

.STRONG HIGH PRESSURE OVER THE EASTERN UNITED STATES COMBINED
WITH HURRICANE IDA MOVING NORTH THROUGH GULF OF MEXICO WILL KEEP
A STRONG PRESSURE GRADIENT OVER THE GULF WATERS THROUGH AT LEAST
TUESDAY. BREEZY EAST WINDS VEERING SOUTHEAST WILL CREATE
HAZARDOUS BOATING CONDITIONS WITH ELEVATED SEAS THROUGH THE
PERIOD.

GMZ870-873-876-100515-
/O.CON.KTBW.GL.W.0002.000000T0000Z-091110T0000Z/
/O.EXT.KTBW.SC.Y.0024.000000T0000Z-091110T2200Z/
TARPON SPRINGS TO SUWANNEE RIVER OUT 20 TO 60 NM-
ENGLEWOOD TO TARPON SPRINGS OUT 20 TO 60 NM-
BONITA BEACH TO ENGLEWOOD OUT 20 TO 60 NM-
411 PM EST MON NOV 9 2009

...GALE WARNING REMAINS IN EFFECT UNTIL 7 PM EST THIS EVENING...
...SMALL CRAFT ADVISORY NOW IN EFFECT FROM 7 PM THIS EVENING TO
5 PM EST TUESDAY...

THE SMALL CRAFT ADVISORY IS NOW IN EFFECT FROM 7 PM THIS EVENING
TO 5 PM EST TUESDAY. A GALE WARNING REMAINS IN EFFECT UNTIL 7 PM
EST THIS EVENING. 

EASTERLY FLOW WILL GRADUALLY VEER TO THE SOUTHEAST AS HURRICANE
IDA MOVES NORTH THROUGH THE GULF. SUSTAINED WINDS OF 25 TO
30 KNOTS WITH GUSTS OVER 40 KNOTS WILL CREATE HAZARDOUS MARINE
CONDITIONS. WINDS WILL GRADUALLY DECREASE TO AROUND 2O KNOTS FROM
MONDAY NIGHT TO EARLY TUESDAY.

$$

GMZ850-853-856-100515-
/O.CON.KTBW.SC.Y.0024.000000T0000Z-091110T2200Z/
TARPON SPRINGS TO SUWANNEE RIVER OUT 20 NM-
ENGLEWOOD TO TARPON SPRINGS OUT 20 NM-
BONITA BEACH TO ENGLEWOOD OUT 20 NM-
411 PM EST MON NOV 9 2009

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 5 PM EST
TUESDAY...

SUSTAINED WINDS OF 20 TO 25 KNOTS WITH HIGHER GUST WILL PERSIST
THROUGH TUESDAY AS HURRICANE IDA MOVES NORTH. MARINERS...
ESPECIALLY THOSE THAT ARE INEXPERIENCED OR OPERATING SMALLER
VESSELS...MAY WISH TO POSTPONE TRIPS UNTIL CONDITIONS IMPROVE.

$$

What forecasters said that day

The local office's own words before this gale warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Tampa Bay, FL wrote its last area forecast discussion before this gale warning went out at Nov 8, 8:34 PM EST, 3 hours 28 minutes earlier.

Area forecast discussion, Nov 8, 8:34 PM EST, 3 hours 28 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE TAMPA BAY RUSKIN FL
834 PM EST SUN NOV 8 2009

UPDATED TO EXTEND SMALL CRAFT ADVISORY OVER THE TAMPA BAY WATERS
UNTIL 4 AM EST.

...KEEPING AN EYE ON IDA....

LATEST NHC BULLETIN REGARDING THE PROGRESS OF IDA STILL SHOWS THE
TROPICAL CYCLONE MOVING ON A GENERALLY NORTH-NORTHWEST TRACK DURING
THE NEXT 12 HOURS. SO FAR...IT IS NOT ANTICIPATED THAT IDA WILL HAVE
A DIRECT IMPACT ON OUR AREA WITH THE BRUNT OF THE STRONG WINDS
REMAINING WELL TO THE WEST OF THE FL PENINSULA. ALTHOUGH CONDITIONS
ACROSS THE COASTAL WATERS WILL CONTINUE TO DETERIORATE...HAZARD
POTENTIAL WILL CONTINUE TO BE HANDLED WITH LOCAL NON-TROPICAL
PRODUCTS.

OVER LAND...WINDS ARE GRADUALLY DECREASING AND THE LAKE WIND
ADVISORY WAS ALLOWED TO EXPIRE. SKIES WILL CONTINUE TO REMAIN
GENERALLY CLOUDY FOR THE REST OF THE EVENING AND OVERNIGHT AS U/L
OUTFLOW FROM IDA WILL CONTINUE TO STREAM ACROSS THE REGION.

IN GENERAL...BENIGN CONDITIONS SHOULD CONTINUE THROUGH MONDAY WITH
OVERNIGHT LOWS IN THE UPPER 60S TO LOWER 70S. WINDS WILL PICK UP
AGAIN DURING THE MID MORNING HOURS AND ANOTHER LAKE WIND ADVISORY
MIGHT BE NEEDED FOR MONDAY AFTERNOON. CURRENT FORECAST PACKAGE LOOKS
GOOD AND ONLY MINOR UPDATES WILL BE PERFORMED FOR THE IMMEDIATE 24
HOUR PERIOD.

.PREVIOUS SHORT TERM DISCUSSION...

.SHORT TERM (TONIGHT THROUGH TUESDAY)...SURFACE HIGH PRESSURE WILL
BEGIN TO MOVE OFF THE MID ATLANTIC COAST TONIGHT AND MONDAY WHILE
HURRICANE IDA MOVES NORTH NORTHWEST ACROSS THE CENTRAL GULF OF
MEXICO.  PRESSURE GRADIENT BETWEEN THE SURFACE HIGH AND IDA WILL
CREATE STRONG GUSTY EAST TO SOUTHEAST WINDS ACROSS WEST CENTRAL AND
SOUTHWEST FLORIDA ON MONDAY.  A LAKE WIND ADVISORY WILL LIKELY BE
NEEDED MONDAY ACROSS MUCH OF THE FORECAST AREA.  IDA WILL PASS WELL
WEST OF THE AREA ON MONDAY AND RAINBANDS ON THE EXTREME EASTERN
PERIPHERY OF IDA SHOULD ONLY AFFECT THE OFFSHORE COASTAL WATERS.

THERE REMAINS A GREAT DEAL OF UNCERTAINTY WITH THE EVOLUTION OF
HURRICANE IDA IN THE LONGER RANGE...BUT AS IDA TRANSITIONS TO AN
EXTRATROPICAL SYSTEM MONDAY NIGHT AND TUESDAY NEAR THE WESTERN
FLORIDA PENINSULA AND BEGINS TO MAKE A TURN TOWARD THE EAST...THIS
SHOULD PUSH RAINBANDS OVER THE EASTERN GULF OF MEXICO ONSHORE WEST
CENTRAL FLORIDA AND THE NATURE COAST ON TUESDAY.  ALONG WITH LOCALLY
HEAVY RAIN...DYNAMICS APPEAR STRONG ENOUGH FOR THE RISK OF ISOLATED
TORNADOES MAINLY NORTH OF TAMPA.  AS THE WINDS SHIFT TO THE SOUTH
AND SOUTHWEST...TIDES MAY BECOME A FOOT OR TWO ABOVE NORMAL MAINLY
NORTH OF TAMPA.

&&

.AVIATION....AVIATION...OVERALL VFR CONDITIONS ARE EXPECTED TO
CONTINUE THROUGH MONDAY. THE EASTERLY WINDS WILL DECREASE SOME
TONIGHT THEN INCREASE AGAIN TO BETWEEN 15 AND 20 KNOTS WITH SOME
HIGHER GUSTS MONDAY MORNING INTO MID-AFTERNOON. COULD ALSO SEE A FEW
SHOWERS MONDAY AFTERNOON CAUSING BRIEF MVFR CONDITIONS.

&&

.MARINE...CONDITIONS OVER THE COASTAL WATERS WILL CONTINUE TO
DETERIORATE AS IDA CROSSES INTO THE CENTRAL GULF. WINDS WILL
GRADUALLY INCREASE TO AROUND 30 KNOTS OVER THE OFFSHORE WATERS WITH
FREQUENT GUSTS TO NEAR TROPICAL STORM STRENGTH...AND SEAS POSSIBLY
REACHING 10 FEET OR HIGHER.  WINDS AND SEAS WILL BEGIN TO SUBSIDE ON
LATE TUESDAY AS IDA MOVES OVER LAND.

&&

.TBW WATCHES/WARNINGS/ADVISORIES...
FL...NONE.

GULF WATERS...SMALL CRAFT ADVISORY UNTIL 6 PM EST TUESDAY FOR
              BONITA BEACH TO ENGLEWOOD OUT 20 NM-BONITA BEACH TO
              ENGLEWOOD OUT 20 TO 60 NM-ENGLEWOOD TO TARPON SPRINGS
              OUT 20 NM-ENGLEWOOD TO TARPON SPRINGS OUT 20 TO 60
              NM-TARPON SPRINGS TO SUWANNEE RIVER OUT 20 NM-TARPON
              SPRINGS TO SUWANNEE RIVER OUT 20 TO 60 NM.

              SMALL CRAFT ADVISORY UNTIL 4 AM TONIGHT FOR THE TAMPA
              BAY WATERS.

&&

DISCUSSION/MARINE...AR
SHORT TERM...EO
AVIATION...PRC
Hazardous weather outlook, Nov 8, 5:17 AM EST, 18 hours 45 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE TAMPA BAY RUSKIN FL
517 AM EST SUN NOV 8 2009

FLZ039-042-043-048-049-082230-
LEVY-CITRUS-SUMTER-HERNANDO-PASCO-
517 AM EST SUN NOV 8 2009

THIS HAZARDOUS WEATHER OUTLOOK IS FOR WEST CENTRAL AND SOUTHWEST
FLORIDA.

.DAY ONE...TODAY AND TONIGHT.

...RIP CURRENT IMPACT...
THERE IS A MODERATE RISK OF RIP CURRENTS ALONG AREA BEACHES TODAY.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY.

...TROPICAL IMPACT...
HURRICANE IDA IS MOVING THROUGH THE YUCATAN CHANNEL AND INTO THE
SOUTHERN GULF OF MEXICO THIS MORNING. WHILE SOME UNCERTAINTY STILL
REMAINS REGARDING THE LONG TERM FORECAST OF THIS STORM...BOTH IN
LOCATION AND INTENSITY...THE STORM IS EXPECTED TO MOVE ACROSS THE
CENTRAL GULF OF MEXICO THROUGH WEDNESDAY. ALL INTERESTS ARE
ENCOURAGED TO CONSULT THE LATEST GUIDANCE AND INFORMATION FROM THE
NATIONAL HURRICANE CENTER CONCERNING THE POSSIBLE IMPACTS FROM IDA.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL NOT BE NEEDED TODAY.

GMZ830-850-853-856-870-873-876-082230-
TAMPA BAY WATERS-TARPON SPRINGS TO SUWANNEE RIVER OUT 20 NM-
ENGLEWOOD TO TARPON SPRINGS OUT 20 NM-
BONITA BEACH TO ENGLEWOOD OUT 20 NM-
TARPON SPRINGS TO SUWANNEE RIVER OUT 20 TO 60 NM-
ENGLEWOOD TO TARPON SPRINGS OUT 20 TO 60 NM-
BONITA BEACH TO ENGLEWOOD OUT 20 TO 60 NM-
517 AM EST SUN NOV 8 2009

THIS HAZARDOUS WEATHER OUTLOOK IS FOR WEST CENTRAL AND SOUTHWEST
FLORIDA.

.DAY ONE...TODAY AND TONIGHT.

...RIP CURRENT IMPACT...
THERE IS A MODERATE RISK OF RIP CURRENTS ALONG AREA BEACHES TODAY.

...WIND AND SEA IMPACT...
EASTERLY WINDS WILL CONTINUE AT AROUND 20 TO 25 KNOTS OFF THE
COAST TODAY. SEAS WILL RISE TO AS HIGH AS 6 TO 9 FEET WELL
OFFSHORE. SMALL CRAFT ADVISORIES REMAIN POSTED FOR ALL GULF WATERS
AND TAMPA BAY. FISHERMEN AND OTHER SMALL CRAFT OPERATORS MAY WISH TO
POSTPONE TRIPS UNTIL THESE CONDITIONS IMPROVE.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY.

...WIND AND SEA IMPACT...
EASTERLY WINDS WILL CONTINUE BETWEEN 20 AND 30 KNOTS ACROSS THE
GULF OF MEXICO THROUGH WEDNESDAY. SEAS OF 7 TO 10 FEET ARE
EXPECTED WELL OFFSHORE. THESE STRONGER WINDS AND HIGHER SEAS WILL
CREATE HAZARDOUS BOATING CONDITIONS AND A SMALL CRAFT ADVISORY
REMAINS IN EFFECT THROUGH TUESDAY AFTERNOON.

...TROPICAL IMPACT...
HURRICANE IDA IS MOVING THROUGH THE YUCATAN CHANNEL AND INTO THE
SOUTHERN GULF OF MEXICO THIS MORNING. WHILE SOME UNCERTAINTY STILL
REMAINS REGARDING THE LONG TERM FORECAST OF THIS STORM...BOTH IN
LOCATION AND INTENSITY...THE STORM IS EXPECTED TO MOVE ACROSS THE
CENTRAL GULF OF MEXICO THROUGH WEDNESDAY. ALL INTERESTS ARE
ENCOURAGED TO CONSULT THE LATEST GUIDANCE AND INFORMATION FROM THE
NATIONAL HURRICANE CENTER CONCERNING THE POSSIBLE IMPACTS FROM IDA.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL NOT BE NEEDED TODAY.

FLZ050>052-055>057-060>062-065-082230-
PINELLAS-HILLSBOROUGH-POLK-MANATEE-HARDEE-HIGHLANDS-SARASOTA-
DE SOTO-CHARLOTTE-LEE-
517 AM EST SUN NOV 8 2009

THIS HAZARDOUS WEATHER OUTLOOK IS FOR WEST CENTRAL AND SOUTHWEST
FLORIDA.

.DAY ONE...TODAY AND TONIGHT.

...HIGH WIND IMPACT...
WINDS WILL INCREASE TODAY OUT OF THE EAST SOUTHEAST AT 15 TO 25 MPH
WITH GUSTS UP TO 35 MPH DURING THE AFTERNOON HOURS. A LAKE WIND
ADVISORY IS IN EFFECT FROM LATE THIS MORNING THROUGH THE EVENING
AS HAZARDOUS BOATING CONDITIONS WILL EXIST ON AREA LAKES TODAY.

...RIP CURRENT IMPACT...
A MODERATE RISK OF RIP CURRENTS EXISTS AT AREA BEACHES TODAY.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY.

...TROPICAL IMPACT...
HURRICANE IDA IS MOVING THROUGH THE YUCATAN CHANNEL AND INTO THE
SOUTHERN GULF OF MEXICO THIS MORNING. WHILE SOME UNCERTAINTY STILL
REMAINS REGARDING THE LONG TERM FORECAST OF THIS STORM...BOTH IN
LOCATION AND INTENSITY...THE STORM IS EXPECTED TO MOVE ACROSS THE
CENTRAL GULF OF MEXICO THROUGH WEDNESDAY. ALL INTERESTS ARE
ENCOURAGED TO CONSULT THE LATEST GUIDANCE AND INFORMATION FROM THE
NATIONAL HURRICANE CENTER CONCERNING THE POSSIBLE IMPACTS FROM IDA.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL NOT BE NEEDED TODAY.

JOHNSON

The office that day

Everything else NWS Tampa Bay, FL issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Nov 9, 1:12 AM ESTLake Wind AdvisoryTBWDeSoto, Hardee, Highlands, Pinellas, Polk, Sumter18 hr
Nov 9, 10:31 AM ESTHigh Surf AdvisoryTBWPinellas8 hr

Nearby

Gale Warnings in Florida, 2009Every gale warning in 2009

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.